Apr 2, 2006
I recently was on a course of pep treatment and finished it sucessfully! I have been a complete fool and done something stupid again shortly after finishing my course! Would it be advisable to go onto pep again so soon after finishing?! PLus are there any known cases of side affects after finishing the treatment! Many thanks..
Response from Dr. Henry
Most side effects from taking 4 weeks of HIV meds through PEP resolve over several weeks. If you are having persistent side effects you need to be evaluated by your physician. Generally restarting PEP is not recommended out of the 4 week standard treatment window. If there were unusual individual circumstances then the details need to be reviewed with the original prescribing clinic. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Rash After Anal Sex Condom Broke Worried I Have HIV
- Red Eyes After Handjob Worried I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.